# SDR FDEA202007141754

- Difficulty date: July 14, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Skin
- Part number: A5547171000000
- Part serial: TS2010
- Condition: Delaminated
- Location: Rudder
- Part time: 18,938 hours, 10,869 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON RUDDER LT SIDE PANEL HONEYCOMB CORE CELLS.   LOCATED AROUND THE TRAILING EDGE FASTENER 31 ON VERTICAL STABILIZER (1EA) (L=4.5INCH W=3 INCH).  REPAIRED RUDDER LT SIDE PANEL HONEYCOMB CORE CELLS LOCATED AROUND THE TRAILING EDGE FASTENER 31 ON VERTICAL STABILIZER, AS PER A300 SRM 55-41-12 PB 201 PAR 23.  THIS INSPECTION IS APPLICABLE TO THE INSPECTION PROGRAM DEFINED IN SRI AND FIRST INSPECTION AFTER REPAIR EMBODIMENT AT 42500 FC AS PER SRI 55-41-12-2-006-00 TABLE 207.  SUBSEQUENT INSPECTION AND INSPECTION METHOD TBD AND IAW EA 6-5540-T0355297.
